have ehlerdanlos type 3,cocodamol and ibrufen not effective some times,my GP has prescribed butrans patch 5mg,what if it is ineffective,can I take cocodamol
im not a doctor and im not your doctor, If you started on the butrans already and its not controlling your pain enough try motrin first I take 800mg 2x a day with sub. you should have waited 24 hours before starting the patch. if you didn't and started the patch already and its not doing the job then yes you can take your other med. BUT talk with your doctor first maybe he/she will higher your dose on the patch. 2 different opiates can be taken but make sure you don't over do it. or try the interaction checker on the blue band at top of page. hope this helps...
That's the lowest dose of butrans available and may not be sufficient to cover your pain levels. Your Dr may have to raise the dose at your next visit. While it's a good extended release pain medication, it won't handle flare-ups. Talk to your Dr about this and see if he'll prescribe a breakthrough medication for you, like the codamal you've been taking. You shouldn't take an additional pain medication (even if it was prescribed) without talking to your Dr first. If he finds out he could refuse to prescribe any more narcotics for you. Especially if you signed a narcotic contract with him. If your pain is too great before your next appointment, try calling his office and asking if you can take the codamal also. Best of luck to you! :)
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2012 • 1 answer
Posted 21 Oct 2014 • 2 answers
I am taking Butrans patches 15mg went to 20mg didn't like it Fridays are change patch they got held?
Posted 30 Sep 2015 • 1 answer
I have been using Butrans patches on and off for a while now but lately I seem to have patches that?
Posted 1 May 2017 • 3 answers
Posted 4 Nov 2017 • 0 answers